# SDR 2015FA0000475

- Difficulty date: September 15, 2015
- Submitted: October 2, 2015
- Operation: General aviation
- Aircraft: N77077
- Make and model: Piper PA-28-235
- Aircraft serial: 287710019
- System (JASC): 2700 · Flight Control System
- Part: Turnbuckle
- Part number: MS21251B5S
- Condition: Cracked
- Location: Control Cable
- Part time: 1,029 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING AD 3013-02-13 FOR STABILATOR CABLE TURNBUCKLE AND SWAGED FITTING CORROSION, DISCOVERED THAT THE BRASS TURNBUCKLE WAS BADLY CORRODED AND NEEDED TO BE REPLACED.   WHILE INSPECTING THE STAINLESS  STEEL SWAGED FITTINGS ATTACHED TO THIS TURNBUCKLE DISCOVERED A CRACK IN THE LOWER AFT STABILATOR CABLE SWAGED FITTING THAT RAN APPROXIMATELY HALFWAY AROUND THE FITTING.   IT ALSO WAS REJECTED AND REPLACED.  THIS ACFT WAS HANGARED FOR THE PAST 10 YRS AND HAS BEEN SITTING OUT OF ANNUAL FOR 6 YEARS.  IT HAS 1,029 HRS TT.
